# SDR TRBA201126301

- Difficulty date: September 20, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 30,801 hours, 30,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE MAIN CABIN DOOR INOP IS OUT REPEAT WRITE UP.  RESECURED LIGHT BULB 33-50-00.
